# SDR CA100107008

- Difficulty date: December 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,636 hours
- Engine: Pwa PT642A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 278.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD DOOR FRAME (AIRFRAME) SHEARED FASTENERS AT ATTACH POINT WITH FUSELAGE BULKHEAD.  LOCATION IS FS 278.5, WATERLINE 83.0.0, LBL 25.0. (TC NR 20100107008)
